# SDR P5CA9701772

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler Ftg
- Part number: 65B90232600
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD FITTING ASSY PRE-COOLER ASSY BRACKET, NR 4 ENGINE LT SIDE AFT.  REMOVED AND REPLACED BRACKET PER MM 36-12-01.
